Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 246, NWS Tulsa, OK

October 10, 2014LeFlore County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Oct 10, 2014, 4:26 PM CDT for LeFlore County, Oklahoma. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 10, 2014, 4:26 PM CDT (21:26 UTC)
Expired
Oct 10, 2014, 5:15 PM CDT
In force
49 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 66 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 10, 3:22 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.4 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2014-10-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2014-10-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
909 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-51 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

535 
WUUS54 KTSA 102126
SVRTSA
OKC079-102215-
/O.NEW.KTSA.SV.W.0246.141010T2126Z-141010T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
426 PM CDT FRI OCT 10 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 515 PM CDT

* AT 424 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  WHITESBORO...AND MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...MUSE AND HODGEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3481 9493 3491 9444 3469 9445 3468 9445
      3463 9489
TIME...MOT...LOC 2127Z 259DEG 29KT 3474 9479

HAIL...1.00IN
WIND...60MPH

$$
2 follow-up statements
580 
WWUS54 KTSA 102144
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
444 PM CDT FRI OCT 10 2014

OKC079-102215-
/O.CON.KTSA.SV.W.0246.000000T0000Z-141010T2215Z/
LE FLORE OK-
444 PM CDT FRI OCT 10 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL LE
FLORE COUNTY UNTIL 515 PM CDT...

AT 442 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MUSE...AND
MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...HODGEN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3464 9479 3480 9482 3488 9444 3468 9445
TIME...MOT...LOC 2144Z 259DEG 29KT 3473 9469

HAIL...1.00IN
WIND...60MPH

$$
538 
WWUS54 KTSA 102218
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
518 PM CDT FRI OCT 10 2014

OKC079-102228-
/O.EXP.KTSA.SV.W.0246.000000T0000Z-141010T2215Z/
LE FLORE OK-
518 PM CDT FRI OCT 10 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LE FLORE COUNTY HAS
EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

ADDITIONAL SEVERE THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM.

LAT...LON 3464 9479 3480 9482 3488 9444 3468 9445
TIME...MOT...LOC 2144Z 259DEG 29KT 3473 9469

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 10, 3:26 PM CDT, 1 hour earlier.

Area forecast discussion, Oct 10, 3:26 PM CDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
326 PM CDT FRI OCT 10 2014

.DISCUSSION...
SURFACE BASED THUNDERSTORMS ARE OCCURRING THIS AFTERNOON ALONG A
FRONTAL BOUNDARY THAT EXTENDS FROM AN AREA OF LOW PRESSURE NEAR
KADM TO NEAR KMLC AND INTO WEST-CENTRAL ARKANSAS. SOME OF THESE
STORMS ACROSS SOUTHEAST OKLAHOMA COULD BECOME STRONG TO SEVERE
WITH SURFACE BASED CAPE AROUND 1500 J/KG AND LI VALUES AROUND
-5. LARGE HAIL AND WIND GUST TO AROUND 65 MPH WILL BE THE MAIN
CONCERN. THE SEVERE THREAT WILL DIMINISH THIS EVENING AS THE
CONVECTION BECOMES MORE ELEVATED. LOCALLY HEAVY RAIN IS ALSO A
CONCERN WITH THESE STORMS. 1 TO 2 INCHES OF RAIN WILL BE POSSIBLE
WHICH COULD LEAD TO LOCALIZED FLOODING OF LOW LYING AREAS. ADDITIONAL
SHOWERS AND THUNDERSTORM WILL CONTINUE TO BE POSSIBLE OVERNIGHT AND
INTO SATURDAY AS SEVERAL MID-LEVEL SHORTWAVES MOVE ACROSS THE AREA
AND AS THE FRONTAL BOUNDARY SLOWLY MOVES SOUTH AND EAST OF THE AREA.
STILL A CONCERN ABOUT FLASH FLOODING IN THE FAR NORTHWEST ARKANSAS COUNTIES
AS THE GROUND ACROSS THAT AREA IS ALREADY SATURATED. SOME LOCATIONS IN
NORTHWEST ARKANSAS COULD SEE 1 TO 2 INCHES OF RAIN WHICH COULD POSE A
FLASH FLOOD CONCERN. WILL LEAVE THE FLASH FLOOD WATCH IN PLACE FOR TONIGHT
FOR THE NORTHWEST ARKANSAS COUNTIES WHILE DROPPING THE NORTHEAST OKLAHOMA
COUNTIES WHERE LESSER RAIN FALL AMOUNTS ARE ANTICIPATED. THE SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO COME TO AN END SATURDAY NIGHT AS THE MAIN
SHORTWAVE CURRENTLY OVER THE SOUTHWEST UNITED STATES MOVES EAST OF THE
TULSA FORECAST AREA.

THE NEXT CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE SUNDAY NIGHT INTO
MONDAY AS A STRENGTHENING MID-LEVEL SHORTWAVE MOVES OUT OF THE ROCKIES
AND ACROSS THE AREA. THE ASSOCIATED COLD FRONT WILL MOVE THROUGH THE
REGION LATE SUNDAY NIGHT INTO MONDAY MORNING. STRONG TO SEVERE THUNDERSTORMS
WILL ALSO BE POSSIBLE WITH THIS SYSTEM. A SQUALL LINE OF STRONG TO SEVERE
THUNDERSTORMS WILL BE POSSIBLE ALONG THE FRONT AS IT MOVES ACROSS
PORTIONS EASTERN OKLAHOMA AND INTO WESTERN ARKANSAS. THE ACTIVITY IS EXPECTED
TO END MONDAY NIGHT AS THE MID-LEVEL SHORTWAVE MOVES EAST OF THE AREA.

THE REMAINDER OF THE FORECAST IS DRY AS A MID-LEVEL RIDGE DEVELOPS OVER
THE AREA. THE NEXT FRONT IS EXPECTED TO COME THROUGH THE AREA DRY ON
FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   49  58  46  73 /  80  50  20  20
FSM   61  64  53  73 /  90  80  30  20
MLC   52  60  47  74 /  90  50  20  20
BVO   50  58  44  72 /  70  50  10  20
FYV   51  58  47  69 /  90  70  30  20
BYV   48  56  46  68 /  90  80  30  20
MKO   52  58  48  71 /  90  60  20  20
MIO   48  57  46  70 /  80  50  20  20
F10   50  58  47  73 /  80  50  20  20
HHW   60  66  52  74 /  90  50  20  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 4 PM FRIDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ061-OKZ062-OKZ063.

AR...FLASH FLOOD WATCH UNTIL 7 AM SATURDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011.

&&

SHORT TERM...30
LONG TERM....10
Hazardous weather outlook, Oct 10, 12:50 PM CDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1250 PM CDT FRI OCT 10 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-102230-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1250 PM CDT FRI OCT 10 2014

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...SOUTHEASTERN OKLAHOMA.
	ONSET...THIS AFTERNOON.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
RAIN SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS CONTINUE ACROSS
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS EARLY THIS AFTERNOON.
A COLD FRONT WAS LOCATED NEAR THE INTERSTATE 44 CORRIDOR. BREAKS IN
THE CLOUD COVER...SOUTH OF THE FRONT...HAVE ALLOWED THE ATMOSPHERE
TO BECOME MODESTLY UNSTABLE ACROSS SOUTHEAST OKLAHOMA. A FEW STORMS
COULD APPROACH SEVERE LIMITS ACROSS SOUTHEAST OKLAHOMA THIS
AFTERNOON OR EVENING. DAMAGING WINDS AND MARGINALLY SEVERE HAIL
WILL BE THE MAIN THREATS.

IN ADDITION...LOCALLY HEAVY RAINFALL WILL ACCOMPANY THE STRONGER
STORMS WHICH COULD LEAD TO LOCALIZED FLOODING...MAINLY IN AREAS THAT
HAVE ALREADY RECEIVED SIGNIFICANT RAINS. GUSTY NORTH WINDS WILL
DEVELOP THIS AFTERNOON INTO TONIGHT BEHIND THE COLD FRONT ACROSS
NORTHEAST OKLAHOMA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...SEVERE THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY
	 RAIN POTENTIAL.
TUESDAY AND WEDNESDAY...NO HAZARDS.
THURSDAY...HIGH WIND POTENTIAL.

EXTENDED DISCUSSION...
RAIN SHOWERS ARE EXPECTED TO BE ONGOING ACROSS EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS SATURDAY MORNING...WITH THUNDERSTORM
POTENTIAL REMAINING OVER SOUTHEAST OKLAHOMA AND WEST CENTRAL
ARKANSAS. THIS ACTIVITY SHOULD TAPER OFF FROM WEST TO EAST LATE
SATURDAY AS THE FRONT AND ASSOCIATED UPPER LEVEL LOW PRESSURE
SYSTEM EXITS THE REGION.

THUNDERSTORM CHANCES QUICKLY RETURN SUNDAY AND INCREASE SUNDAY
NIGHT INTO MONDAY AS A STRONG UPPER LEVEL LOW PRESSURE SYSTEM AND
ASSOCIATED COLD FRONT ARE FORECAST TO DIVE SOUTHEASTWARD INTO THE
SOUTHERN PLAINS. INCREASING MOISTURE AND INSTABILITY INTERACTING
WITH THE FRONT WILL ALLOW FOR THE POTENTIAL OF SEVERE WEATHER
SUNDAY NIGHT INTO MONDAY. HEAVY RAINFALL WITH AN ADDITIONAL FLASH
FLOODING POTENTIAL WILL ALSO BE POSSIBLE AS THIS NEXT SYSTEM MOVES
THROUGH...ESPECIALLY ACROSS NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS. STAY TUNED TO LATER UPDATES AS THIS TIME NEARS. PLEASANT
FALL WEATHER WILL RETURN BY TUESDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Oct 10, 12:33 PM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
1233 PM CDT FRI OCT 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     FLASH FLOOD      VINITA                  36.64N 95.15W
10/10/2014                   CRAIG              OK   EMERGENCY MNGR

            THROUGHOUT CRAIG COUNTY...NUMEROUS ROAD CLOSURES AND
            CREEKS OVER BANKS. SEVERAL MEASURED RAIN TOTALS OVER 8
            INCHES NEAR THE KANSAS BORDER.

&&

BAS
Local storm report, Oct 10, 1:33 PM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
133 PM CDT FRI OCT 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0101 AM     TORNADO          5 W SPIRO               35.24N 94.71W
10/06/2014                   LE FLORE           OK   NWS STORM SURVEY

            A TORNADO TORE PORTIONS OF THE ROOFS AND WALLS FROM TWO
            CHICKEN HOUSES...UPROOTED SEVERAL HARDWOOD TREES...AND
            SNAPPED A NUMBER OF LARGE TREE LIMBS. THE TORNADO WAS
            RATED EF-1 BASED ON THIS DAMAGE.

&&

EJC
Local storm report, Oct 10, 2:18 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
218 PM CDT FRI OCT 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 AM     FLASH FLOOD      MOUNTAINBURG            35.64N 94.17W
10/10/2014                   CRAWFORD           AR   EMERGENCY MNGR

            *** 2 INJ *** HEAVY RAINS CAUSED SEVERAL ROAD WASHOUTS
            AROUND CRAWFORD COUNTY. TWO CREW WERE INJURED WHEN A

            TRAIN DERAILED 7 MILES NORTH OF CHESTER DUE TO A WASHOUT.

&&

BAS
Special weather statement, Oct 10, 2:45 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
245 PM CDT FRI OCT 10 2014

OKZ073-075-102030-
LATIMER OK-PITTSBURG OK-
245 PM CDT FRI OCT 10 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     CENTRAL PITTSBURG AND WESTERN LATIMER

AT 245 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
ARPELAR...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...GOWEN...MCALESTER...SAVANNA...HARTSHORNE...
HAILEYVILLE...DOW...HAYWOOD...BACHE...ALDERSON...KREBS...ARPELAR...
SCIPIO...BLOCKER...FEATHERSTON...CROWDER...QUINTON AND MCALESTER
REGIONAL AIRPORT.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3513 9592 3516 9535 3515 9535 3478 9548
      3477 9609
TIME...MOT...LOC 1945Z 263DEG 26KT 3494 9588

LACY
Local storm report, Oct 10, 3:05 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
305 PM CDT FRI OCT 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     TSTM WND GST     MCALESTER               34.93N 95.77W
10/10/2014  M0 MPH           PITTSBURG          OK   ASOS

            GUST TO 58 MPH ON MESONET.

&&

BAS
Special weather statement, Oct 10, 4:08 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
408 PM CDT FRI OCT 10 2014

OKZ076-102200-
LE FLORE OK-
408 PM CDT FRI OCT 10 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     SOUTHERN LE FLORE

AT 408 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
TALIMENA STATE PARK...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...TALIHINA...HODGEN...HEAVENER...
TALIMENA STATE PARK AND HEAVENER RUNESTONE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3483 9507 3495 9445 3483 9444 3471 9445
      3469 9504
TIME...MOT...LOC 2108Z 259DEG 29KT 3475 9494

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 9, 8:48 PM CDTSpecial Weather StatementTSAAdair27 min
Oct 10, 12:37 AM CDTSpecial Weather StatementTSAWashington38 min
Oct 10, 1:37 AM CDTSpecial Weather StatementTSACraig23 min
Oct 10, 1:52 AM CDTSevere Thunderstorm WarningTSACraig, Ottawa38 min
Oct 10, 2:09 AM CDTSpecial Weather StatementTSAOttawa36 min
Oct 10, 2:34 AM CDTSpecial Weather StatementTSAOttawa41 min
Oct 10, 2:35 AM CDTFlash Flood WarningTSACraig, Nowata, Osage, Ottawa, Washington6 hr
Oct 10, 2:47 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa28 min
Oct 10, 5:03 AM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Osage, Ottawa and 2 more4 hr
Oct 10, 5:36 AM CDTSpecial Weather StatementTSAPawnee39 min
Oct 10, 6:10 AM CDTSpecial Weather StatementTSACreek35 min
Oct 10, 6:35 AM CDTSpecial Weather StatementTSACreek, Tulsa40 min
Oct 10, 6:43 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Mayes, Rogers6 hr
Oct 10, 7:49 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, McIntosh, Muskogee, Okmulgee, Sequoyah and 1 more56 min
Oct 10, 7:53 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Wagoner37 min
Oct 10, 7:57 AM CDTRiver Flood WarningTSANowata36 hr
Oct 10, 8:12 AM CDTRiver Flood WarningTSAOttawa42 hr
Oct 10, 8:26 AM CDTAreal Flood WarningTSACraig, Delaware, Nowata, Osage, Ottawa, Rogers and 1 more11 hr
Oct 10, 8:35 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 3 more55 min
Oct 10, 9:25 AM CDTAreal Flood AdvisoryTSAHaskell, LeFlore, Sequoyah65 min
Oct 10, 11:17 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah88 min
Oct 10, 1:50 PM CDTRiver Flood AdvisoryTSACherokee, Delaware17 hr
Oct 10, 2:45 PM CDTSpecial Weather StatementTSAPittsburg45 min
Oct 10, 2:56 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg49 min
Oct 10, 3:25 PM CDTAreal Flood AdvisoryTSAPittsburg3 hr
Oct 10, 3:58 PM CDTAreal Flood AdvisoryTSAAdair3 hr
Oct 10, 4:08 PM CDTSpecial Weather StatementTSALeFlore52 min
Oct 10, 5:16 PM CDTSpecial Weather StatementTSAHaskell44 min
Oct 10, 6:07 PM CDTSpecial Weather StatementTSALeFlore23 min
Oct 10, 6:21 PM CDTSevere Thunderstorm WarningTSALeFlore, Pushmataha39 min
Oct 10, 6:58 PM CDTSpecial Weather StatementTSAChoctaw32 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.